MathSciNet Relay Station
MathSciNet bibliographic data
MR1707154 (2000m:28017) 28D05 (37A25)
Kowalski, Zbigniew S.; Liardet, Pierre Genericity of the $K$-property for a class of transformations. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2981–2988.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement